# SDR AALA2020050769008

- Difficulty date: May 6, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737823
- Aircraft serial: 30920
- Aircraft time: 34,019 hours, 13,747 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK, LEFT HAND #3 WINDOW CUT OUT E-F WINDOW POST FRAME #2 FASTENER HOLE CRACKED AT BS 196.5. REPAIRED WINDOW POST PER EA 304965.
